Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Removal of keloid from the ear. History of PCOD. Is tricort injection safe to take?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
is injection tricort safe after removal of keloid from my ear
Posted Sat, 14 Apr 2012 in Skin Hair and Nails
 
 
Answered by Dr. Bharat Chawda 1 hour later
Hi!,

Thank you for posting the query,

I am sorry but your question is not very clear.

If your question is "is injection tricort safe in keloids ? ".

The answer to this is yes ,it is absolutely safe to take injection tricort intralesional (over the lesion) .But your dermatologist should be experienced enough to give it at the right level.Secondly one might require multiple sessions to have a good result.

If your question is " whether it is safe to take injection tricort over the ear after the keloid has been removed(probably surgically) ?"

Again the answer to this is yes & one should take injections over the site to prevents its recurrence.Again I would say that one has to be experienced enough to give these injections.

However removal of keloid surgically is always controversial.But if it is a huge keloid then one can remove it surgically and then give injections over the site.

Hope I have answered your query, Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Removal of keloid from the ear. History of PCOD. Is tricort injection safe to take? 9 hours later
As Tricot is steriod, will it increase wt.orhave any side effect to the body presently or future.Also i have PCOD what treatment u suggest for PCOD
Pls reply.
 
 
Answered by Dr. Bharat Chawda 11 hours later
Hi!,

Thank you for the reply,

Tricort is a steroid ,but then it is injected over the lesion in keloid and thus it would not increase your body weight,neither would it have any systemic side effects.The side effects are seen only if it is given intramuscular or steroid is given orally.Intra-lesional tricort would not have any effect on your PCOD as-well.

As fas as PCOD is concerned treatment depends upon the symptoms you are having.If you have irregular periods or have pimples(acne) then a low dose oral contraceptive pills would be good along with anti-androgens (like spironolactone).

If there is problem in conceiving(infertility) then probably a gynecologist or a endocrinologist should be able to help you.These medications would help in ovulation.

Metformin(for insulin resistance and diabetes) is another drug given for PCOD which helps improve fertility and reduce miscarriages.

Treatment in such cases are usually given for long.

Surgery has got a minimal role in PCOD patients. However, therapeutic ovarian drilling can be performed where in the cysts of the ovary are punctures under laparoscopic guidance.

Some patients in PCOD have excess facial hair ,and in such cases one should go for laser hair reduction.

Life style modification would be another important step in such cases ,where in weight reduction,regular exercise and diet control comes.

I think you should consult a gynecologist or a endocrinologist for proper consultation and treatment .

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor